MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX SMALL BORE STOPCOCKS; STOPCOCK, I.V. SET

SMITHS MEDICAL ASD, INC. MEDEX SMALL BORE STOPCOCKS; STOPCOCK, I.V. SET
Model Number MX2341L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product or photographic evidence were provided to aid in this investigation.The complaint report offered insufficient details to determine whether this product functioned as intended, or was used in a manner consistent with its instructions for use (ifu) or failed to meet product specifications.Lacking any additional evidence, this complaint has been closed as unconfirmed.There were no non-conforming reports (ncrs) initiated for the lot or anomalies identified in the device history record review.On hand quantity has been reviewed and found no stock remaining on hand.Complaint data was also reviewed and found one other complaint in the last two years that could not be verified due to no product being returned and no photos being provided.G5 is unknown.
 
Event or Problem Description
It was reported that a 4-way stopcock kept disconnecting from the iv line; the nurse had screwed it in securely.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2022-26313.The report was submitted in error.

Brand Name
MEDEX SMALL BORE STOPCOCKS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
hsc-wr0
minneapolis, MN 55442
MDR Report Key15677094
Report Number3012307300-2022-26313
Device Sequence Number6348643
Product Code FMG
UDI-Device Identifier10351688508324
UDI-Public10351688508324
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberMX2341L
Device Catalogue NumberMX2341L
Device Lot Number4262614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown